Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Excessive wetness
|Kerry<3 - Mon Jul 11, 2005 8:31 am|
I'm glad I found this site. It's sort of embarassing to go to the gyno with this problem, but when I get even slightly aroused, I get extremely wet and I don't know why. I've tried controling it but nothing seems to work. Tampons just get soaked and maxis wont hold it all. I'm drawing a blank now because it's getting embarassing to walk in public. Is there anyone who can help me!?! :?:
|Dr. Tamer Fouad - Wed Jul 13, 2005 4:10 pm|
I think you should discuss this with your gynecologist. Certain infections need to be ruled out first and certain medications can sometimes cause this especially if this is a recent complaint. If however, it has always been like this for you then it could be constitutional. This is very difficult to treat. I have heard of sometimes having to restort to surgery in some cases. Again without any gauranteed results. Please consult your gynecologist to see what options suit your situation.
|meggie - Sat Sep 17, 2005 3:19 pm|
I had a hysterectomy 6 months ago. I am on HRT. Ever since the surgery, I experience excessive vaginal wetness during sex. I am sure that it is vaginal because my partner can feel it during manual foreplay. I experience excessive wetness early on and also experience times, during intercourse, when it just flows. Sometimes it is during an orgasm and sometimes it is not. Is there any way to stop or lesson this? I have done Kegel excercises. It is not urine.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.